Advertisement

Springer Nature is making Coronavirus research free. View research | View latest news | Sign up for updates

Bounds on the number of geodesics on the fundamental region of the modular group

  • 14 Accesses

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    Ya. G. Sinai, “Asymptotics of the number of closed geodesies on a compact manifold of negative curvature,” Izv. Akad. Nauk SSSR, Ser. Mat.,30, No. 6 (1966).

  2. 2.

    B. S. Pavlov and L. D. Faddeev, “The theory of dispersion and automorphic functions,” Zap. Nauchn. Sem. Leningr, Otd. Mat. Inst.,27.

  3. 3.

    L. Auslender et. al., Flow on Homogeneous Spaces [in Russian], Moscow (1966).

Download references

Additional information

Translated from Zapiski Nauchnykh Seminarov Leningradskogo Otdeleniya Matematicheskogo Instituta im. V. A. Steklova AN SSSR, Vol. 37, pp. 43–46, 1973.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Naboko, S.N. Bounds on the number of geodesics on the fundamental region of the modular group. J Math Sci 8, 199–202 (1977). https://doi.org/10.1007/BF01084955

Download citation

Keywords

  • Modular Group
  • Fundamental Region